# SDR ASAA2019120981541

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 23,805 hours, 7,700 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000 FOUND #1 ENGINE FRONT SPINNER CONE MISSING 50% BLACK ANODIZED COATING, NO CORROSION MARK NOTED. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FRONT SPINNER CONE REF B737-900 AMM 72-21-01-000-801-F00 AND AMM 72-21-01-000-801-F00.
